MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA2110X12B
Medical Device Problem Codes Battery Problem (2885); Power Problem (3010); No Tactile Prompts/Feedback (4024)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer previously was informed a ventilator was alarming due to a keypad being stuck and unable to power off the device.The customer indicated the device was able to be powered off after a few minutes.The evaluation had not yet been completed.The device was returned to a third-party service center for evaluation.During the evaluation a service required alarm indicating the touchscreen failed was observed.The device's display and display board were replaced to address the issue.An alarm indicating all power sources were depleted was observed.The system board was replaced to address the issue.The internal battery was replaced to address an internal battery depleted alarm condition.Additionally, the device's particulate filter, blower bellows seal, blower mount, cooling fan assembly, fan retainer, machine flow sensor, muffler assembly, system board tubing, blower chassis tubing, fio2 tubing and low flow o2 tubing were all replaced due to contamination and yellowing.The device was tested and passed all final testing.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22521217
Report Number2518422-2025-107700
Device Sequence Number20990844
Product Code CBK
UDI-Device Identifier00606959052307
UDI-Public(01)00606959052307
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCA2110X12B
Device Catalogue NumberCA2110X12B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown